# SDR USAA2010101192252

- Difficulty date: September 22, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 71,155 hours, 48,660 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577655
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - CORROSION ON INTERNAL FUSELAGE SKIN AT BS 967, S27L.  REPAIRED FUSELAGE SKIN AT BS 967, S27L IAW EA 133095.
